# SDR AALA201811059067

- Difficulty date: November 3, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N988AL
- Make and model: Airbus A321-231
- Aircraft serial: 7154
- Aircraft time: 7,642 hours, 2,952 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521400800
- Condition: Delaminated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON THE AFT CARGO FLOOR PANEL 151LF.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE FLOOR PANEL IAW AMM 53-42-14.
